# SDR SWAA2022070120509

- Difficulty date: June 19, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 69,899 hours, 41,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR R-2 AFT GIRT BAR FLOOR FITTING PLATE AND BOLTS HAVE CORROSION. / [01] REMOVED AND REPLACED AFT SERVICE DOOR R-2 AFT GIRT BAR FLOOR FITTING PLATE AND BOLTS AS PER B737 AMM 25-66-02-400-801.;[02] VERIFIED STEP #1;[03] ACCOMPLISHED INSTALLATION TEST AS PER B737 AMM 25-66-02-400-801. STEP 3. E.;[04] VERIFIED STEP #3
